Methods of quantitative reconstruction of shapes and refractive indices from experimental data
Paper in proceeding, 2015
Author
Larisa Beilina
Chalmers, Mathematical Sciences, Mathematics
University of Gothenburg
Nguyen Trung Thành
The University of North Carolina System
Michael V. Klibanov
The University of North Carolina System
John Bondestam Malmberg
University of Gothenburg
Chalmers, Mathematical Sciences, Mathematics
Springer Proceedings in Mathematics and Statistics
21941009 (ISSN) 21941017 (eISSN)
Vol. 120 13-41978-3-319-12498-8 (ISBN)
Subject Categories (SSIF 2011)
Mathematics
Roots
Basic sciences
DOI
10.1007/978-3-319-12499-5_2
ISBN
978-3-319-12498-8